Idiosyncratic chloroquine retinopathy â a case report
Chloroquine still remains the most widely used antimalarial of present time. Cumulative dose retinopathy has been reported with the use of chloroquine therapy, especially seen in patients on its chronic therapy in rheumatological disorders. A rare case report on chloroquine induced idiosyncratic retinopathy while being used in treatment of Falciparum malaria is being presented.Â (Med J Indones 2002; 11: 176-8)
Keywords: cloroquine, adverse effects, idiosyncratic, malaria, retinopathy
Copyright (c) 2002 H. Singh
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Authors who publish with Medical Journal of Indonesia agree to the following terms:
- Authors retain copyright and grant Medical Journal of Indonesia right of first publication with the work simultaneously licensed under a Creative Commons Attribution-NonCommercial License that allows others to remix, adapt, build upon the work non-commercially with an acknowledgment of the work’s authorship and initial publication in Medical Journal of Indonesia.
- Authors are permitted to copy and redistribute the journal's published version of the work non-commercially (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in Medical Journal of Indonesia.